# SDR DL73K000525

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 46,542 hours, 38,282 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON ALL EIGHT OF THE AFT SPAR ATTACH LUGS ON THE BODY ATTACHMENT POINT FOR THE VERTICAL STABILIZER AT APPROXIMATELY FS 1080.  CORROSION WAS REMOVED AND THE AREA TREATED AND PAINTED PER ERA 334185-14 AT HMV.
